File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators

TitleOstrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators
Authors
KeywordsIntegral Inequalities
Mid-Point Rule
Ostrowski Inequality
Quadrature Rules
Stieltjes Integral
Trapezoidal Rule
Issue Date2009
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwa
Citation
Computers And Mathematics With Applications, 2009, v. 57 n. 2, p. 195-201 How to Cite?
AbstractSome Ostrowski and trapezoid type inequalities for the Stieltjes integral in the case of Lipschitzian integrators for both Hölder continuous and monotonic integrals are obtained. The dual case is also analysed. Applications for the midpoint rule are pointed out as well. © 2008 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156236
ISSN
2015 Impact Factor: 1.398
2015 SCImago Journal Rankings: 1.092
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorBarnett, NSen_US
dc.contributor.authorCheung, WSen_US
dc.contributor.authorDragomir, SSen_US
dc.contributor.authorSofo, Aen_US
dc.date.accessioned2012-08-08T08:40:58Z-
dc.date.available2012-08-08T08:40:58Z-
dc.date.issued2009en_US
dc.identifier.citationComputers And Mathematics With Applications, 2009, v. 57 n. 2, p. 195-201en_US
dc.identifier.issn0898-1221en_US
dc.identifier.urihttp://hdl.handle.net/10722/156236-
dc.description.abstractSome Ostrowski and trapezoid type inequalities for the Stieltjes integral in the case of Lipschitzian integrators for both Hölder continuous and monotonic integrals are obtained. The dual case is also analysed. Applications for the midpoint rule are pointed out as well. © 2008 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwaen_US
dc.relation.ispartofComputers and Mathematics with Applicationsen_US
dc.subjectIntegral Inequalitiesen_US
dc.subjectMid-Point Ruleen_US
dc.subjectOstrowski Inequalityen_US
dc.subjectQuadrature Rulesen_US
dc.subjectStieltjes Integralen_US
dc.subjectTrapezoidal Ruleen_US
dc.titleOstrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integratorsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.camwa.2007.07.021en_US
dc.identifier.scopuseid_2-s2.0-57749204123en_US
dc.identifier.hkuros154333-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-57749204123&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume57en_US
dc.identifier.issue2en_US
dc.identifier.spage195en_US
dc.identifier.epage201en_US
dc.identifier.isiWOS:000263012100003-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridBarnett, NS=7102019276en_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US
dc.identifier.scopusauthoridDragomir, SS=7005468422en_US
dc.identifier.scopusauthoridSofo, A=6602840445en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats